

THE DEPARTMENT OF THE INTERIOR

WASHINGTON

PORTLAND, ME ITINERARY

Wednesday, July 24th

<u>Wednesday, July 24th</u> Washington, DC > Portland, ME > Washington, DC

		Weather Forecast
	Washington,	DC Portland, ME
	Mostly Sunn	<i>Partly Cloudy</i>
	High 82°/Low	
	111gn 02 /Low	us mgn // Low ss
	District:	
	<u>DBurci</u> .	Design 1 North Atlantic Appalachian
	•	Region 1 - North Atlantic-Appalachian
		Dress Code: Business Casual*
		pants, button down, and a jacket. No tie.
	-	anis, builon down, and a jackel. No he.
	<u>Manifest:</u>	
	•	THE SECRETARY
	•	$AiC^{(b)}(6), (b)(7)(C)$ - (b) (6), (b) (7)(C)
	•	John Bockmier - (b) (6)
	•	Melissa Brown - (b) (6)
	•	Tami Heilemann - (b) (6)
	Advance:	
	<u>Auvanee.</u>	Staff: Andrew Patterson - 202-856-6870
	•	
	•	Security: (b) (6), (b) (7)(C) $_{-}$ (b) (6), (b) (7)(C)
6:45 AM-	Depart Residen	ce, en route to Airport
7:15 AM	Location:	Washington-Dulles International Airport
		1 Saarinen Cir
		Dulles, VA 20166
	Manifest:	
Secreta		ry's Vehicle:
		THE SECRETARY
	Drive Time:	30 mins
8:15 AM- Wheels Up Washington-Dulles (IAD), en route to Portland, ME (PWM)		shington-Dulles (IAD), en route to Portland, ME (PWM)
10:00 AM	Flight Number:	UA 4957
	Confirmation:	AVDYW3
	Seat:	18C
	AiC:	(b) (6), (b) (7)(C)
	Staff:	Tami Heilemann
	Flight Time:	1 hr, 45 mins
	Time Change:	n/a

10:00 AM	Wheels Down Portland, ME (PWM) // Proceed to Vehicles			
10:15 AM-	Depart Airport, en route to Sterling Rope Company Inc.			
10:40 AM	Location: Sterling Rope Company Inc.			
	26 Morin St			
	Biddeford, ME 04005			
	Manifest:			
	Secretary's Vehicle:			
	THE SECRETARY			
	Andrew Patterson			
	Trail Vehicle:			
	Tami Heilemann			
	Drive Time: 25 mins			
	Note: Andrew Patterson will provide an advance brief to THE SECRETARY en route to Sterling			
Rope Company.				
10:40 AM-	Sterling Rope Company Inc. Site Inspection and Pledge To America's Workers Signing			
12:45 PM	Location: Sterling Rope Company Inc.			
12010 1 111	26 Morin St			
	Biddeford, ME 04005			
	Staff: Andrew Patterson			
	John Bockmier			
	Melissa Brown			
	Tami Heilemann			
	Participants: See Event Line-by-Line below.			
10 40 414	Event Line-by-Line:			
10:40 AM -	THE SECRETARY arrives, greeted by:			
	Carolyn Brodsky - President and Founder, Sterling Rope Company Inc.			
	Megan Cooper - Marketing Director, Sterling Rope Company Inc.			
10:45 AM -	Carolyn Brodsky leads company overview and safety briefing			
10:50 AM -	THE SECRETARY and Carolyn Brodsky move to tour manufacturing facility*			
	*Note: The manufacturing tour will include visits to multiple "working stations" that are part of			
	the production of Sterling's rope. Stations include: yarn processing, rope braiding, bagging, storing, and			
	a testing facility.			
11:30 AM -	THE SECRETARY and Carolyn Brodsky move to 2nd floor training center conference room for			
meet and greet w				
meet and greet w				
	 David Koorits - Co-Founder, Good-To-Go Brands Jamu Kordiale Executive Director Maine Outdoor Brands 			
	Jenny Kordick - Executive Director, Maine Outdoor Brands			
11:55 AM -	THE SECRETARY and Carolyn Brodsky move to 2nd floor event space, begin signing program			
12:00 PM -	Carolyn Brodsky delivers opening remarks, introduces THE SECRETARY			
12:05 PM -	THE SECRETARY delivers remarks			
12.10 DM	THE SECRETARY concludes remerica: Corolyn Brodely, Davin McNeill, and David Kaprita mayo to			

12:10 PM - THE SECRETARY concludes remarks; Carolyn Brodsky, Devin McNeill, and David Koorits move to signing table to sign Pledge, THE SECRETARY stands directly behind

12:12 PM -	Carolyn Brodsky concludes event from podium			
12:15 PM -	THE SECRETARY holds press gaggle			
12:25 PM -	THE SECRETARY and Carolyn Brodky mingle with employees			
12:45 PM -	THE SECRETARY departs			
12:45 PM- 1:05 PM	Depart Sterlin Location:	g Rope Company Inc., en route to Rachel Carson NWR Rachel Carson National Wildlife Refuge 321 Port Rd		
		Wells, ME 04090		
	Manifest:			
	Secretary's Vehicle: THE SECRETARY			
		John Bockmier		
	Trail Vehicle:			
		Melissa Brown		
	Drive Time:	20 mins		
1:05 PM-	Rachel Carson	NWR Inspection and Employee Meet n' Greet		
1:35 PM	Location:	Rachel Carson National Wildlife Refuge		
		321 Port Rd		
		Wells, ME 04090		
	Staff:	Andrew Patterson		
		John Bockmier		
		Melissa Brown		
		Tami Heilemann		
	Participants:	FWS employees who work at Rachel Carson NWR.		
	Event Line-by-Line:			
1:05 PM-		ARY arrives, greeted by:		
	Rachel Carson NWR Manager Karl Stromayer			
	• Rachel	Carson NWR Assistant Manager Ryan Kleinert		
1:06 PM- brief remarks	THE SECRET	ARY and Karl Stromayer move to conference room; THE SECRETARY delivers		
1:10 PM-	THE SECRETA	THE SECRETARY opens discussion for Q&A		
1:30 PM-	THE SECRETARY concludes Q&A, takes group photo with employees1 CLICK			
1:35 PM-	THE SECRETA	THE SECRETARY departs Rachel Carson NWR		
1:35 PM	M Depart Rachel Carson NWR, en route to Airport			
2:05 PM	Location:	Portland International Jetport		
		1001 Westbrook St		
		Portland, ME 04102		
	Manifest:			
	Secretary's Vehicle:			
	THE SECRETARY			
	Trail Vehicles:			
		Andrew Patterson John Bockmier		
		John Dockinici		

		Melissa Brown Tami Heilemann	
	Drive Time:	30 mins	
2:45 PM-	Wheels Up Portland, ME (PWM), en route to Washington-Dulles (IAD)		
4:25 PM	Flight Number:	UA 6171	
	Confirmation:	AVDYW3	
	Seat:	9C	
	AiC:	(b) (6), (b) (7)(C)	
	Staff:	Tami Heilemann	
	Flight Time:	1 hr, 40 mins	
	Time Change:	n/a	
4:25 PM	Wheels Down Washington-Dulles (IAD) // Proceed to Vehicles		
4:45 PM	Depart Airport, en route to TBD Note: This concludes the Secretary's official travel schedule.		